MathSciNet Relay Station
MathSciNet bibliographic data
MR1665249 (99m:60118) 60J60 (28A80)
Hambly, B. M.; Kumagai, T. Transition density estimates for diffusion processes on post critically finite self-similar fractals. Proc. London Math. Soc. (3) 78 (1999), no. 2, 431–458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement